MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 10 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 5.0 MM 10 MM; DENTAL IMPLANT
Model Number 1994
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Pma/510k: k962106.
 
Event or Problem Description
It was reported that the implants body cannot be removed from the delivery mounts.The implants were removed and another implants were placed.Tooth location # 19.
 
Additional Manufacturer Narrative
Implant was returned for investigation.Visual evaluation of the returned device identified the implant had dried blood and signs of use and failed functional testing as it took excessive force to remove the mounts.No pre-existing conditions were noted on the per and the patient had unknown bone density.The reported device was intended for use on tooth #19 (universal) and were used for a single day/procedure.The customer did not provide pictures or additional evidence.Appropriate documentation was reviewed.A dhr reviews were completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhrs.Lots were inspected and passed all acceptance criteria by qa.A complaint history reviews were performed for the reported lot number for similar events and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed for the implant as the device failed functional testing as it took excessive force to remove the mount.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TWIST MP-1 5.0 MM 10 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9962057
Report Number0002023141-2020-00769
Device Sequence Number16826409
Product Code DZE
UDI-Device Identifier00889024013179
UDI-Public(01)00889024013179(17)220930(10)63757004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1994
Device Catalogue Number1994
Device Lot Number63757004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/23/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;